VOL. 38 · NO. 4 | 2008
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 38 (4), (2008)
No abstract available
Articles
Mark S. Ashbaugh, Lotfi Hermi
Rocky Mountain J. Math. 38 (4), 1037-1072, (2008) DOI: 10.1216/RMJ-2008-38-4-1037
KEYWORDS: Eigenvalues of the Laplacian, Dirichlet eigenvalue problem for domains in Euclidean space, Payne-Pólya-Weinberger inequality, HileProtter inequality, H.C. Yang inequality, domain-dependent inequalities for eigenvalues, 35P15, 58G25, 49Rxx
No abstract available
Claus Bauer
Rocky Mountain J. Math. 38 (4), 1073-1090, (2008) DOI: 10.1216/RMJ-2008-38-4-1073
KEYWORDS: 11P32, 11L07
No abstract available
J.J. Charatonik, W.J. Charatonik, J.R. Prajs
Rocky Mountain J. Math. 38 (4), 1091-1115, (2008) DOI: 10.1216/RMJ-2008-38-4-1091
KEYWORDS: Arc Kelley continuum, confluent mapping, continuum, inverse limit, Knaster type continuum, locally connected, monotone, open, solenoid, 54B10, 54C10, 54E40, 54F15, 54F50
No abstract available
S. Gatti, A. Miranville, V. Pata, S. Zelik
Rocky Mountain J. Math. 38 (4), 1117-1138, (2008) DOI: 10.1216/RMJ-2008-38-4-1117
KEYWORDS: Hyperbolic equation with memory, dynamical system, Lyapunov function, Gradient System, global attractor, 35B40, 35L70, 37L45, 45K05, 74D99
No abstract available
H.G. Grundman, E.A. Teeple
Rocky Mountain J. Math. 38 (4), 1139-1146, (2008) DOI: 10.1216/RMJ-2008-38-4-1139
KEYWORDS: 11A63
No abstract available
V. Hutson, W. Shen, G.T. Vickers
Rocky Mountain J. Math. 38 (4), 1147-1175, (2008) DOI: 10.1216/RMJ-2008-38-4-1147
No abstract available
William M. Kinney
Rocky Mountain J. Math. 38 (4), 1177-1214, (2008) DOI: 10.1216/RMJ-2008-38-4-1177
KEYWORDS: Conley index, attractor, fast-slow system, Singular perturbation, Hodgkin-Huxley, 34D15, 37C70
No abstract available
Marc Lengfield
Rocky Mountain J. Math. 38 (4), 1215-1251, (2008) DOI: 10.1216/RMJ-2008-38-4-1215
KEYWORDS: Hardy-Lorentz, nonlocally convex, dual space, coefficient, Multiplier, mixed norm, Bergman, 30D55, ‎30H05, 42A16, 46A16, 46A45, 46E10, ‎46E15, 46E30
No abstract available
M.I. Ostrovskii
Rocky Mountain J. Math. 38 (4), 1253-1262, (2008) DOI: 10.1216/RMJ-2008-38-4-1253
KEYWORDS: 46B15, 46B07, 46B28
No abstract available
Hao Pan
Rocky Mountain J. Math. 38 (4), 1263-1269, (2008) DOI: 10.1216/RMJ-2008-38-4-1263
KEYWORDS: Wolstenholme's harmonic series congruence, Lucas sequence, 11B39, 11A07
No abstract available
Gani Tr. Stamov
Rocky Mountain J. Math. 38 (4), 1271-1284, (2008) DOI: 10.1216/RMJ-2008-38-4-1271
KEYWORDS: almost periodic solution, impulsive neural networks, 34K45, 34B37
No abstract available
P.G. Walsh
Rocky Mountain J. Math. 38 (4), 1285-1302, (2008) DOI: 10.1216/RMJ-2008-38-4-1285
No abstract available
Back to Top